We study the covariant model structure on dendroidal spaces, and establish direct relations to the homotopy theory of algebras over a simplicial operad as well as to the homotopy theory of special Γ-spaces. As an important tool in the latter comparison, we present a sharpening of the classical Barratt–Priddy–Quillen theorem.
We study the intersection of two copies of embedded
in , and the intersection of the two projectively dual Grassmannians
in the dual projective space.
These intersections are deformation equivalent,
derived equivalent Calabi–Yau threefolds.
We prove that generically they are not birational.
As a consequence, we obtain a counterexample to the birational Torelli problem for
We also show that these threefolds give a new pair of varieties whose
classes in the Grothendieck ring of varieties are not equal, but whose difference
is annihilated by a power of the class of the affine line.
Our proof of non-birationality
involves a detailed study of the moduli stack of
Calabi–Yau threefolds of the above type, which may be of independent interest.
We generalize the maximal time existence of Kähler–Ricci flow in [G. Tian and Z. Zhang, On the Kähler–Ricci flow on projective manifolds of general type, Chin. Ann. Math. Ser. B 27 (2006), no. 2, 179–192] and [J. Song and G. Tian, The Kähler–Ricci flow through singularities, Invent. Math. 207 (2017), no. 2, 519–595] to the conical case.
Furthermore, if the log canonical bundle is big or big and nef, we can examine the limit behaviors
of such conical Kähler–Ricci flow. Moreover, these results still hold when D is a simple normal crossing divisor.
We study the cohomological Hall algebra of a Lagrangian substack of the moduli stack of
the preprojective algebra of an arbitrary quiver Q, and their actions on the cohomology of Nakajima quiver varieties.
We prove that is pure and we compute its Poincaré polynomials in terms of (nilpotent) Kac
polynomials. We also provide a family of algebra generators.
We conjecture that is equal, after a suitable extension of scalars,
to the Yangian introduced by Maulik and Okounkov.
As a corollary, we prove a variant of Okounkov’s conjecture, which is a generalization of the Kac conjecture relating the constant term of Kac polynomials to root multiplicities of Kac–Moody algebras.
We give a direct, explicit and self-contained construction of a local Lie groupoid integrating a given Lie algebroid which only depends on the choice of a spray vector field lifting the underlying anchor map. This construction leads to a complete account of local Lie theory and, in particular, to a finite-dimensional proof of the fact that the category of germs of local Lie groupoids is equivalent to that of Lie algebroids.